Eksistensi Invers Moore Penrose Diperumum Elemen Normal Diperumum pada Ring dengan Involusi

Titi Udjiani SRRM, Nikken Prima Puspita, Suryoto Suryoto


The Moore Penrose inverse of normal element in ring with involution  have been discussed by several researchers. By generalizing  concept of Moore Penrose inverse to the generalized Moore Penrose inverse, the element properties of the generalized Moore Penrose inverse of normal elements have also been obtained. In addition to generalizing the concept of Moore Penrose inverse, the definition of the normal element has also been generalized by generalizing the power of 1 to  n ∈ N. It is found that  intersection between set of  generalized normal element  and set of generalized  Moore Penrose inverse element is not empty. This indicates that both of them have common properties, so this paper aims is to build the necessary and sufficient conditions for a generalized normal element to have a generalized Moore Penrose inverse using these properties. The method used is  to look for the similarity of properties possessed by a generalized normal element and  element that has generalized Moore Penrose inverse. The next step is to use the involution properties to obtain the final result. The approach taken is not only through the generalized Moore Penrose inverse, but also  group inverse.


Grup, Moore Penrose, Normal

Full Text:



Jin Ho Kwak and Sung Pyo Hong, Linear Algebra. Berlin: Birkhauser, 1997.

Gregory Hartman Ph.D., Fundamentals of Matrix Algebra, 3rd ed. United State License, 2001.

A. N. Khan and S. Ali, “Involution on prime rings with endomorphisms,” AIMS Mathematics, 2020, vol. 5, no. 4, pp. 3274–3283, doi: 10.3934/math.2020210.

W. Apairat, “Moore-Penrose Inverses and Normal Elements in Rings.” Thesis Prince of Songkla University, 2017.

T. Udjiani, Harjito, Suryoto, and N. Prima P, “Generalized Moore Penrose Inverse of Normal Elements in a Ring with Involution,” in IOP Conference Series: Materials Science and Engineering, Feb. 2018, vol. 300, no. 1. doi: 10.1088/1757-899X/300/1/012074.

D. M. Mosi´c and D. S. Djordjevi´cdjordjevi´c, “New Characterizations of EP, Generalized Normal and Generalized Hermitian Elements in Rings.”, Applied Mathematics and Computation, 2012, vol. 218, Issue. 12, pp. 6702-6710

A. Ben-Israel, “The Moore of Moore Penrose Inverse”, The Electronic Journal of Linear Algebra, 2002, vol. 9, pp. 150-157.

T. Udjiani, B. Surodjo, and S. Wahyuni, “Generalized Moore Penrose Inverse in Rings with Involution,” ,Far East Journal of Mathematics Sciences, 2014, vol. 92. No. 1, pp. 29-40.

D. Mosic, “On Jacobson’s Lemma and Cline’s Formula for Drazin Inverse ”, Revista de la Union Matematica Argentina, 2020, vol. 61, no. 2, pp. 267–276, doi: 10.33044/REVUMA.V61N2A05.

DOI: http://dx.doi.org/10.12962/limits.v20i1.14318


  • There are currently no refbacks.

Jumlah Kunjungan:

Creative Commons License
Limits: Journal Mathematics and its Aplications by Pusat Publikasi Ilmiah LPPM Institut Teknologi Sepuluh Nopember is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at https://iptek.its.ac.id/index.php/limits.